# SDR 2002FA0000708

- Difficulty date: April 16, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071896
- Condition: Mismanufactured
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF NEW PARTS FROM STOCK, IMPROPER AND UNFINISHED MACHINING AND MESHING OF GEAR TEETH AT RADIUS.
